The endomorphism ring of an Artinian module whose homogeneous length is finite
Author: Rainer Schulz
Journal: Proc. Amer. Math. Soc. 86 (1982), 209-210
MSC: Primary 16A65; Secondary 16A22
MathSciNet review: 667274
Abstract: Smalø showed that the index of nilpotency of the endomorphism ring of a module of finite length is bounded by the number , where denotes the number of times occurs as a factor in a composition chain of . We give another proof of Smalø's theorem which leads to an analogous result for artinian modules whose homogeneous length is finite.
-  Joe W. Fisher, Nil subrings of endomorphism rings of modules, Proc. Amer. Math. Soc. 34 (1972), 75–78. MR 0292878, https://doi.org/10.1090/S0002-9939-1972-0292878-2
-  Sverre O. Smalø, A limit on the Loewy length of the endomorphism ring of a module of finite length, Proc. Amer. Math. Soc. 81 (1981), no. 2, 164–166. MR 593447, https://doi.org/10.1090/S0002-9939-1981-0593447-2